MAUDE Adverse Event Report: LUMENIS LTD VERSACUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

LUMENIS LTD VERSACUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0637-245-01
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a holmium laser enucleation of the prostate (holep) procedure, the device was not working properly, since it cannot cut the tissue.The procedure was not completed, and it was finished until the next day after the console was checked.The patient was under general anesthesia, however, there were no patient complications.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia.
 
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.However, the console was serviced onsite by a field service engineer (fse).The fse performed a physical inspection of the console and found that the morcellator tube needed a position change to work properly.After the changed the position, the issue was resolved.The malfunction found, could affected the performance results of the console, leading to the event reported, therefore, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
VERSACUT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam ind. park
hakidma 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20063978
Report Number2124215-2024-52635
Device Sequence Number20956429
Product Code GCJ
UDI-Device Identifier07290109140681
UDI-Public07290109140681
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K050639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0637-245-01
Device Catalogue Number0637-245-01
Device Lot Number0000002097
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date09/24/2024
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown